MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-40-03 - humeral liner, 40mm, +2.5: (b)(6); 300-30-10 - equi preserve stem 10mm: (b)(6); 320-10-00 - equi revtray adapter plate tray +0: (b)(6); 320-15-05 - eq rev locking screw: (b)(6); 320-20-00 - eq rev torque defining screw kit: (b)(6); 320-20-18 - eq rev comp scr lck cap kit, 4.5 x 18mm: (b)(6); 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6); 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6); 320-20-38 - eq rev comp scr lck cap kit, 4.5 x 38mm: (b)(6); 320-31-40 - glenosphere, 40mm for small reverse: (b)(6); 320-35-07 - small sup./post.Aug glenoid plate, left: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient who had a left total shoulder arthroplasty underwent a revision procedure 38 days post the initial procedure.During removal of the definitive humeral adaptor tray, the fixation of the preserve stem was compromised.The humerus was prepped for a standard stem.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The loosening reported was likely the result of forces being applied to the humeral tray during its removal which led to the anchorage of the attached stem being compromised.However, this cannot be confirmed because the components were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRESERVE STEM 10MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23645943
Report Number1038671-2025-03452
Device Sequence Number11987897
Product Code KWT
UDI-Device Identifier10885862515780
UDI-Public10885862515780
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/06/2026
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale